Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Brown
body { font-family: "Source Sans Pro", sans-serif; } h2 { margin-top: 0; } .images img { max-height: 520px; max-width: 380px; } Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Product Details color: Brown size: 2 Brand: Equate MPN: S16262E/S22342E UPC: 681131700122 EAN: 0681131700122 color: Brown size: 2 x 200 Coated Tablets model: S16262E/S22342E gender: Unisex Compare to the active ingredient in Advil. The active ingredient in each tablet of Equate Ibuprofen Tablets 200 mg is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. Use these coated tablets to temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthri